# SDR HALA2020060500120

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 20,667 hours, 3,195 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENG IGN B FAULT/ INOP.  PERFORMED AUDIBLE TEST ON IGNITION B SYS PER AMM 74-00.  VERY WEAK POPPING. REMOVED & INSTALLED IGNITER PER AMM 74-21 OPS CHECK NORMAL.
